Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Panic Disorder and Zoloft

Two years ago, I  was prescribed Zoloft.  My side effects got worse over time.  I was prescribed it for panic attack disorder and I had symptoms of tremors and dry mouth.  Tremors mostly.  The symptoms that increased over time were the tremors, as I was unable to walk or talk without shaking my arms and hands in a constant motion.  I no longer could even write a sentence.  My boyfriend was constantly worried about me since my shaking got worse and worse.  I quit and now I am nauseated ALL the time, which was never a side effect while I was on it.  Luckily, my tremors went away but I am nauseated and have hot and cold sweats.  I have been off of it for about 3 months and the side effects have still not subsided.  On top of that, I feel hungry all the time but food doesn't go down due to the nausea.  I am very thin by nature but now I look like I am anorexic.  I want to eat but cannot.  I do my best by getting soup down, mostly the broth.  What can I do to get over these symptoms??????  I am tired of feeling sick and the hot/cold sweats are getting out of hand as well...???
0 Responses
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.